# SDR TRBA20120513001

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,512 hours, 37,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY DOOR LIGHT WIRE BROKEN.  ACFT REMOVED FROM SERVICE.  SPLICED WIRES IAW AWM SP 20-43-10.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
